# SDR TWRA96276

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND NR 2L MAIN ENTRY DOOR UPPER DOOR BUSTLE LIGHT INOP.  FOUND CHAFED WIRE AT BUSTLE LIGHT CONNECTOR.  REPAIR WIRING AND OPS CHECKED NORMAL PER MM 33-51-00.  (M)
